# SDR MWEA080038

- Difficulty date: March 4, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 10,549 hours, 5,598 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE STARTED COMING OUT OF THE NR 2 OVEN.  FOUND FOOD IN BACK OF OVEN CAUSING THE SMOKE.  CLEANED FOOD OFF OVEN AND SWAPPED OVEN CONTROL MODULES FROM NR 1 TO NR 2 OVEN TIMER KNOB, NOW CHECKED GOOD.
